# SDR REXA96011

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7271110806
- Condition: Bent
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT COWLING DOOR CAME OPEN IN FLIGHT, AIR RETURN.  REMOVED AND REPLACED FORWARD AND AFT COWLINGS.  (M)
